Betapyn 500mg 3 comp (Paracetamol+Codeine)

3,800 RWF

View product description

Betapyn is indicated For adults and children aged 12 years and above for effective, temporary relief of pain and discomfort

This product is over the counter

Quantity:

Available to order

Dial*911*22*133295# then enter to order from your phone

For adults and children aged 12 years and above for effective, temporary relief of pain and discomfort

associated with:

  • headache
  • migraine headache
  • tension headache
  • period pain
  • back pain
  • muscle pain
  • arthritis
  • toothache
  • dental procedures
  • neuralgia
  • sore throat
  • cold and flu symptoms in adults only (18 years and older)

Paracetamol + Codeine tablets also help reduce fever.

Paracetamol + Codeine is suitable for asthmatics sensitive to aspirin and NSAIDs.

When you place an order, a call center representative shall reach out to you to confirm the order and to ask you if you would like to talk with a pharmacist before confirming the order.

Dosage

Adults and children over 12 years:

1 to 2 tablets every 4 – 6 hours as required. Maximum of 8 tablets in 24 hours.

Composition

  • Each Paracetamol + Codeine contains 500 mg of paracetamol and 8 mg of codeine phosphate.

Side effects

  • Constipation
  • Drowsiness
  • Hypotension
  • Tachycardia or bradycardia
  • Confusion
  • Dizziness
  • False feeling of well-being
  • Headache
  • Light-headedness
  • Malaise
  • Paradoxical CNS stimulation
  • Restlessness
  • Rash, urticaria

For more information, read the leaflet inside or contact your doctor/pharmacist

There are no reviews yet.

Thank you for leaving a review for Betapyn 500mg 3 comp (Paracetamol+Codeine)

Leave a Reply

Your email address will not be published.